Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

See all formats and pricing
More options …
Volume 66, Issue 3


Products of Świa̧tkowski functions

Aleksander Maliszewski / Julia Wódka
Published Online: 2016-08-17 | DOI: https://doi.org/10.1515/ms-2015-0163


The aim of this paper is to characterize the products of Świa̧tkowski functions.

MSC 2010: Primary 26A21; Secondary 26A15, 54C08, 54C30

Key words: Świa̧tkowski function; quasi-continuous function; product of functions


About the article

Received: 2013-08-02

Accepted: 2013-10-20

Published Online: 2016-08-17

Published in Print: 2016-06-01

Citation Information: Mathematica Slovaca, Volume 66, Issue 3, Pages 601–604, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2015-0163.

Export Citation

© 2016 Mathematical Institute Slovak Academy of Sciences.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Julia Wódka
Lithuanian Mathematical Journal, 2017, Volume 57, Number 2, Page 259

Comments (0)

Please log in or register to comment.
Log in